• question-icon

    What causes dizziness and vomiting?

default
Posted on Mon, 3 Jul 2017 in Internal Doctor Category
Question: hi doctor I am having diziness and vomiting can u suggest the problem related to me and whom can I consult
doctor
Answered by Dr. Raju A.T 1 hour later
Brief Answer:
Need more details

Detailed Answer:
Hi,

Thanks for your query.

Please let me know
Since when do you have dizziness and vomiting ?
Do you have loose stools ?
How many episodes of vomiting did you have in a day ?

Waiting for your response

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Raju A.T 41 minutes later
one day I have continues vomiting.then I joined in hospital after that vomiting stopped.it was happened 3 days before.but still now I am feeling dizziness continues.no loose stools happened.in right ear I am feeling some noise in nite sleeping time.
doctor
Answered by Dr. Raju A.T 9 minutes later
Brief Answer:
vertigo

Detailed Answer:
Hi,

Thanks for the information.

Based on your description I believe you must be suffering from vertigo. I recommend you to visit a ENT specialist at the earliest.
Hope, I answered your query.

Wish you good health.

regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Raju A.T 21 minutes later
thank u doctor so much
doctor
Answered by Dr. Raju A.T 13 minutes later
Brief Answer:
You are welcome

Detailed Answer:
Wish you good health.

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4039 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

185 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Raju A.T
  • Q - Suffer from hypertension and weakness. Does meth use cause thyroid problem?

  • Q - What is the effect of steroids on the heart during puberty in boys?

  • Q - Having psychological problems. Taking therapy. Any advice?

  • Q - Body feels shaky. What is the cause and how to control this?

  • Q - Experiencing a periodic mild numbness in arm. Family history of MS. Any...

  • Q - Medicine for G6PD patient with fever?

  • Q - Having pain and pressure in eye with headache. Sinus MRI normal. What...

  • Q - Snorted meth. Having sore throat and cough. Is there any complication?

  • Q - Have small penis. Will penomet penis enlargement pump work to enlarge it?

  • Q - Found high BP readings on home monitors. Any thoughts?

backtotop2